Dilantin Infatabs User Reviews

Dilantin Infatabs - User Reviews

Dilantin Infatabs User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Dilantin Infatabs sorted by most helpful. Patient Discussions FAQs


Published: January 14

I have been on dilantin for five days. The Dr prescribed me 900mg a day. The first day I started taking it I had to go back to the er. After that, few days later,I started getting a tingling sensation left side of my head and arm, lost balance and temporary memory lost. Skin started turning yellow and tinling in my head increased along with passing out. I fell countless times. Dilantin levels were really high.

Comment from: wityiam, 35-44 Female on Treatment for 10+ years (Patient) Published: December 26

I have been on this for almost 40 yrs. I have the gum issues, memory issues and behavoir issues. I also have an insecure issue with myself.

Comment from: dollas08, 25-34 Female on Treatment for 5-10 years (Patient) Published: December 20

I have been on Dilantin for almost 8 years now. It works great for me when I take it. Only seiure I have had on it was when I didnt take it for a while since I couldnt afford it. My most common side effects with it are getting dizzy real easy, dry mouth, acne, and bleeding gums. Lately my teeth have been getting bad and I'm starting to forget things I used to know and do on a regular basis which greatly affects my job. My doc recenly bumped my level up from 200 to 300 mg/day at night since my level is never accurate or coherent with every test. I am still able to drive. Any one else having any similar effects?

Related Reading: dry mouth | acne

Comment from: jb, 35-44 on Treatment for 10+ years (Patient) Published: December 19

yes, dilantin does help but at that time of the month i feel as if i am still going to have a seizure. I notice I am so tired on this medication and also my gums hurt at times. I have been on it 20 years and wish I could get off it as it has caused me acne and cysts.

Related Reading: cysts

Comment from: 45-54 on Treatment for 1-6 months (Patient) Published: November 17

my eye sight has changed since I have been on dilantin I never had a problem with my long vision and now i do. I do not know if this is effecting my vision but I was told by my pain management doctor that it could affect my vision.

Related Reading: pain management

Comment from: lbprowheel@yahoo.com, 45-54 Female on Treatment for less than 1 month (Patient) Published: January 21

was told by doctor to take 3 100mg tabs at night . took as prescribed . It wired me and made me dizzy . Insomnia has been a reaction w/irregular heartbeat . Should'nt It be 1-3X/day ? , just to keep it consistant in my system ?


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Epilepsy

Find tips and treatments to control seizures.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations